RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 5(383), Pages 187–188 (Mi umn9231)  

This article is cited in 11 scientific papers (total in 11 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Buchstaber invariant of simple polytopes

N. Yu. Erokhovets

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm9231

Full text: PDF file (339 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:5, 962–964

Bibliographic databases:

MSC: 52B05
Presented: V. M. Buchstaber
Accepted: 09.06.2008

Citation: N. Yu. Erokhovets, “Buchstaber invariant of simple polytopes”, Uspekhi Mat. Nauk, 63:5(383) (2008), 187–188; Russian Math. Surveys, 63:5 (2008), 962–964

Citation in format AMSBIB
\Bibitem{Ero08}
\by N.~Yu.~Erokhovets
\paper Buchstaber invariant of simple polytopes
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 5(383)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn9231}
\crossref{https://doi.org/10.4213/rm9231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2484035}
\zmath{https://zbmath.org/?q=an:1184.52013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..962E}
\elib{http://elibrary.ru/item.asp?id=20425153}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 5
\pages 962--964
\crossref{https://doi.org/10.1070/RM2008v063n05ABEH004565}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264244400004}
\elib{http://elibrary.ru/item.asp?id=13570977}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65649095163}


Linking options:
  • http://mi.mathnet.ru/eng/umn9231
  • https://doi.org/10.4213/rm9231
  • http://mi.mathnet.ru/eng/umn/v63/i5/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Yu. Erokhovets, “Moment-angle manifolds of simple $n$-polytopes with $n+3$ facets”, Russian Math. Surveys, 66:5 (2011), 1006–1008  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. A. Aizenberg, “Svyaz invariantov Bukhshtabera i obobschennykh khromaticheskikh chisel”, Dalnevost. matem. zhurn., 11:2 (2011), 113–139  mathnet
    3. Trans. Moscow Math. Soc., 74 (2013), 203–216  mathnet  crossref  mathscinet  zmath  elib
    4. N. Yu. Erokhovets, “Buchstaber invariant theory of simplicial complexes and convex polytopes”, Proc. Steklov Inst. Math., 286 (2014), 128–187  mathnet  crossref  crossref  isi  elib  elib
    5. Kuroki Sh., Masuda M., Yu L., “Small Covers, Infra-Solvmanifolds and Curvature”, 27, no. 5, 2015, 2981–3004  crossref  mathscinet  zmath  isi  scopus
    6. Bahri A. Bendersky M. Cohen F.R. Gitler S., “Operations on Polyhedral Products and a New Topological Construction of Infinite Families of Toric Manifolds”, 17, no. 2, 2015, 137–160  crossref  mathscinet  zmath  isi  scopus
    7. Ayzenberg A., “Buchstaber Invariant, Minimal Non-Simplices and Related”, Osaka J. Math., 53:2 (2016), 377–395  mathscinet  zmath  isi  elib
    8. Choi S., Park H., “Wedge operations and torus symmetries”, Tohoku Math. J., 68:1 (2016), 91–138  crossref  mathscinet  zmath  isi  elib  scopus
    9. Cho H.W., “Periodicity and the values of the real Buchstaber invariants”, J. Math. Soc. Jpn., 68:4 (2016), 1695–1723  crossref  mathscinet  zmath  isi  scopus
    10. Sun Y., “Buchstaber Invariants of Universal Complexes”, Chin. Ann. Math. Ser. B, 38:6 (2017), 1335–1344  crossref  mathscinet  zmath  isi  scopus
    11. Choi S., Park H., “Wedge Operations and Torus Symmetries II”, Can. J. Math.-J. Can. Math., 69:4 (2017), 767–789  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:383
    Full text:109
    References:31
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019